Zero-truncated Poisson–Lindley distribution and its application
M.E. Ghitany,
D.K. Al-Mutairi and
S. Nadarajah
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 79, issue 3, 279-287
Abstract:
The zero-truncated Poisson–Lindley distribution is introduced and investigated. In particular, the method of moments and maximum likelihood estimators of the distribution’s parameter are compared in small and large samples. Application of the model to real data is given.
Keywords: Poisson–Lindley distribution; Zero-truncated distribution; Method of moments; Maximum likelihood; Bias (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (80)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407003631
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:79:y:2008:i:3:p:279-287
DOI: 10.1016/j.matcom.2007.11.021
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().